# SDR DALA2014062503779

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 46,677 hours, 16,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY ESCAPE LIGHTING INOPERATIVE ON ROWS 28-37.  FOUND CONNECTOR DISCONNECTED BEHIND AIR RETURN GRILL AT 33 DEF AND CONNECTED, LIGHTS OPS CHECKED GOOD.
